MAUDE Adverse Event Report: NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER

NIPRO CORPORATION (ODATE) NIPRO ELISIO-H DIALYZER
Model Number DD+ELISIO-15H
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
15 minutes into a 3.5hrs dialysis treatment, machine alarmed for blood leak.Blood leak was confirmed with a positive blood leak test strip.Patient's blood was not returned, lost approximately 150ml of blood.Patient was in good condition and did not require any additional medications, a new machine was set up.Patient was able to complete their dialysis treatment.Present hemoglobin was 11.3.Dialysis conditions: primed with bfr of 100ml/hr with 300ml volume.Treatment time is 3.5hrs, 400 bfr, 600 dfr.Medications: zemplar 6mcg.Vascular access: right (avf) arterial venous fistula.Other devices used: fresenius dialysis machine, streamline bloodlines, masterguard.

Brand Name
NIPRO ELISIO-H DIALYZER
Common Device Name
DIALYZER
Manufacturer (Section D)
NIPRO CORPORATION (ODATE)
8-7 hanuki-yachi, nilda-aza
ohdate-shi, akita, 01857 94
JA  0185794
MDR Report Key8993747
Report Number1056186-2019-00011
Device Sequence Number19665630
Product Code KDI
UDI-Device Identifier40383790007106
UDI-Public40383790007106
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2019
Report Date (Section F) 09/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberDD+ELISIO-15H
Device Lot Number19C25F
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/14/2019
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Date Report Sent to FDA09/11/2019